フォロー
Metin Gürses
Metin Gürses
Professor of Mathematics, Bilkent University
確認したメール アドレス: fen.bilkent.edu.tr - ホームページ
タイトル
引用先
引用先
Is there a novel Einstein–Gauss–Bonnet theory in four dimensions?
M Gürses, TÇ Şişman, B Tekin
The European Physical Journal C 80 (7), 647, 2020
1992020
Lorentz covariant treatment of the Kerr–Schild geometry
M Gürses, F Gürsey
Journal of Mathematical Physics 16 (12), 2385-2390, 1975
1901975
Nonlocal nonlinear Schrödinger equations and their soliton solutions
M Gürses, A Pekcan
Journal of Mathematical Physics 59 (5), 2018
1612018
On construction of recursion operators from Lax representation
M Gürses, A Karasu, VV Sokolov
Journal of Mathematical Physics 40 (12), 6473-6490, 1999
1611999
Perfect fluid sources in 2+ 1 dimensions
M Gurses
Classical and Quantum Gravity 11 (10), 2585, 1994
1191994
Nonlocal modified KdV equations and their soliton solutions by Hirota method
M Gürses, A Pekcan
Communications in Nonlinear Science and Numerical Simulation 67, 427-448, 2019
1122019
Lorentz covariant treatment of the Kerr--Schild geometry
M Gurses, F Gursey
J. Math. Phys.(NY), v. 16, no. 12, pp. 2385-2390, 1975
1031975
A super AKNS scheme
M Gürses, Ö Oǧuz
Physics Letters A 108 (9), 437-440, 1985
891985
Comment on" Einstein-Gauss-Bonnet Gravity in 4-Dimensional Space-Time''
M Gurses, TC Sisman, B Tekin
arXiv preprint arXiv:2009.13508, 2020
782020
AdS waves as exact solutions to quadratic gravity
I Gullu, M Gurses, TC Sisman, B Tekin
arXiv preprint arXiv:1102.1921, 2011
682011
The exterior gravitational field of a charged spinning source in the Poincaré gauge theory: A Kerr-Newman metric with dynamic torsion
P Baekler, M Gürses, FW Hehl, JD McCrea
Physics Letters A 128 (5), 245-250, 1988
671988
Symmetric space property and an inverse scattering formulation of the SAS Einstein–Maxwell field equations
A Eriş, M Gürses, A Karasu
Journal of mathematical physics 25 (5), 1489-1495, 1984
671984
Integrable KdV systems: recursion operators of degree four
M Gurses, A Karasu
arXiv preprint solv-int/9811013, 1998
621998
Integrable equations on time scales
M Gurses, GS Guseinov, B Silindir
Journal of Mathematical Physics (arXiv preprint nlin/0507061) 46, 113510, 2005
612005
A super soliton connection
M Gürses, Ö Oğuz
Letters in Mathematical Physics 11, 235-246, 1986
581986
Closed timelike curves and geodesics of Gödel-type metrics
RJ Gleiser, M Gürses, A Karasu, Ö Sarıoğlu
Classical and Quantum Gravity 23 (7), 2653, 2006
542006
Classical Double Copy: Kerr-Schild-Kundt metrics from Yang-Mills Theory
M Gürses, B Tekin
Physical Review D 98 (12), 126017, 2018
532018
Gödel-type metrics in various dimensions
M Gürses, A Karasu, Ö Sarioğlu
Classical and quantum gravity 22 (9), 1527, 2005
492005
Hamiltonian equations in
A Ay, M Gürses, K Zheltukhin
Journal of mathematical physics 44 (12), 5688-5705, 2003
492003
Motion of curves on two dimensional surfaces and soliton equations
M Gurses
Physics Letters A (arXiv preprint solv-int/9803001) 241, 329-334, 1998
491998
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20